# SDR DHL9880605C

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AFT BAGGAGE COMPT JUST UNDER SLIDING DOOR AT STA 1180 BETWEEN L29L AND L28L, FITTING CRACKED.  REMOVED AND REPLACED FITTING PER SRM 53-2-0.
